# SDR CALA2013100991898

- Difficulty date: October 7, 2013
- Submitted: October 10, 2013
- Operation: Air carrier
- Aircraft: N671UA
- Make and model: Boeing 767322
- Aircraft serial: 30026
- Aircraft time: 50,912 hours, 12,585 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Fastener
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT EMERGENCY EGRESS LIGHT STATION 1197.33 LENS FASTENERS BROKEN.  R & R LENS ASSEMBLY.
